Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2013, Article ID 518194, 15 pages
http://dx.doi.org/10.1155/2013/518194
Research Article

Symbolic Solution to Complete Ordinary Differential Equations with Constant Coefficients

Department of Mathematics, University of Alicante, Carretera San Vicente del Raspeig s/n, 03690 San Vicente del Raspeig, Alicante, Spain

Received 7 May 2013; Accepted 17 July 2013

Academic Editor: Debasish Roy

Copyright © 2013 Juan F. Navarro and Antonio Pérez-Carrió. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Juan F. Navarro and Antonio Pérez-Carrió, “Symbolic Solution to Complete Ordinary Differential Equations with Constant Coefficients,” Journal of Applied Mathematics, vol. 2013, Article ID 518194, 15 pages, 2013. https://doi.org/10.1155/2013/518194.